Previous
Previous Product Image

Panadol Actifast 500Mg Soluble Tablets – tabs 500mg 20

5.88
Next

Paracetamol 500 Mg Tablets Paracetamol –

2.00
Next Product Image

Panadol Actifast 500Mg Tablets Paracetamol Compack - 10 tablets compack

3.84

Panadol Actifast 500Mg Tablets Paracetamol Compack – 10 tablets compack

3.84

Panadol Actifast 500Mg Tablets Paracetamol Compack

SKU: PANA015 Category: Tag:

Description

Panadol Actifast Soluble contains paracetamol, long recognised by the medical profession as dependable, effective medication for you and your family. Panadol ActiFast Soluble is effective for: Headache, Colds & Influenza, Backache, Period Pain, Muscle Pain, Toothache, Rheumatic Pain, Pain of Osteoarthritis. – Fast acting formula – Fast acting effective pain relief – Gentle on the stomach

Shopping cart

0

No products in the cart.

Mulcahys logo

We use web cookies to improve your browsing experience on our site. Our privacy policy explains this in more detail.